Lupron Depot Flax Seed Oil, Flax Seed Oil Capsules, Partridge in a Pear Tree, Horrible Headaches, Viactive Calcium
I am 28 years old and I have Endometriosis. I was diagnosed November 2009 and had open abdominal surgery, not Lapro. Surgery, December 2009 to "clean my reproductive system". From what I was told...it was a mess in there. I was immediately put on Lupron ... more »
I am 28 years old and I have Endometriosis. I was diagnosed November 2009 and had open abdominal surgery, not Lapro. Surgery, December 2009 to "clean my reproductive system". From what I was told...it was a mess in there. I was immediately put on Lupron (while recovering in the hospital) and was told I would be on it for a total of 6 months. I have been on it for about 2 1/2 months now and I have had all of the symptoms described below! Through all of the bad side effects though, I have managed to keep pressing on. I have a lot at stake just like the rest of the women posting their comments...and many more. However, I refuse to allow the side effects to stop me. I am doing all I possibly can to keep going and it is tough most days. I instill Blink lubricating gel tears into my eyes daily to keep them moist, since Lupron makes them super dry. I keep cold packs, jugs of Gatorade, and ice cream near by to help with the flashes and sweats. I take a total of 6 Metamucil fiber capsule's (3 in the morning and 3 at night) to help with the constipation along with about 80 oz. of water daily. I am taking 2 Tylenol PM extended release capsules just about every other night for the insomnia, and I keep NSAID's of some kind with me at all times....for those horrible headaches! Not to mention my daily multi-vitamin, an additional 400IU of Vitamin E, 2 Flax Seed Oil capsules, a Viactive Calcium chew (since Lupron can weaken your bones), 500 mg of Vitamin C....and a partridge in a pear tree!! (Lol) This sounds like a whole lot, and it is, but I have to do all of this just to feel normal. So, is it a scary drug? The honest and simple answer is...Yes! Will you get tired of the side effects and trying to ease them...God Yes! Can it be done? We all react differently to the drug (mentally, physically, and emotionally) but Yes...Absolutely!! Good Luck to all of the ladies out there that's suffering from this awful disease. Do not give up. I am praying for all of you and hope you do the same for me!!